| Model Number |
CNWET3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that, after intraocular lens implantation surgery, the patient's vision was blurry.Hence the lens was explanted and replaced with another lens in a secondary procedure.The clinical reason for explant was etiology unknown.Additional information has been requested.